MAUDE Adverse Event Report: DATASCOPE CORP. LINEAR 7.5FR. 40CC IAB WITH ACCESSORIES, US ONLY; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. LINEAR 7.5FR. 40CC IAB WITH ACCESSORIES, US ONLY; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0480-01U
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during use intra-aortic balloon(iab) rn calls to report an incident that occurred 2 days ago.She reports a linear 40cc iab was seen with blood in the helium tubing.She states the blood did not get into the cs300 and was contained near the white ¿y¿ fitting.She states they dc¿d therapy and clamped the tubing for iab removal.The iab was an axillary placement that was indwelling the patient for 15 days.She states there is no harm to the patient due to this issue.
 
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.Complaint id: (b)(4).
 
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, h2, h3, h6(type of investigation, investigation findings, investigation conclusions), h11.The iab was returned cut in two parts with the membrane completely unfolded with blood on the interior and exterior of the catheter and between the catheter and the sheath.A visual examination of the product detected the inner lumen within the catheter tubing was completely separated within a kink approximately 0.3cm from y-fitting.An underwater leak test of the balloon, catheter, y-fitting and extracorporeal tubing was performed and no other leaks were detected.The evaluation determined an inner lumen break within a catheter kink causing the reported problem.It is difficult to determine when or how this occurred.The insertion was reported to be axillary, which is not the method described in the device instructions for use.This may have contributed to the iab failure.The evaluation confirmed the reported problem.A lot history record review was completed for the reported product.No nonconformances were found that are considered to be related to the event.Complaint id: (b)(4).

Brand Name
LINEAR 7.5FR. 40CC IAB WITH ACCESSORIES, US ONLY
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
henry pena
15 law drive
fairfield, NJ 07004
MDR Report Key21897493
Report Number2248146-2025-0000245
Device Sequence Number14311178
Product Code DSP
UDI-Device Identifier10607567109527
UDI-Public(01)10607567109527(10)3000394237(17)270604(11)240604
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K041281
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0480-01U
Device Catalogue Number0684-00-0480-01U
Device Lot Number3000394237
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/18/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2025
Supplement Date Received by Manufacturer05/12/2025
Initial Report FDA Received Date04/24/2025
Supplement Report FDA Received Date05/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age39 YR
Patient SexFemale
Patient Weight77 KG